Inequalities among quasi-arithmetic means for continuous field of operators

Mićić Hot, Jadranka and Hot, Kemal (2012) Inequalities among quasi-arithmetic means for continuous field of operators. = Inequalities among quasi-arithmetic means for continuous field of operators. Filomat, 26 (5). pp. 977-991. ISSN 0354-5180. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 2.

[img]
Preview
Text
Paper10_Micic-Hot.pdf - Published Version Jezik dokumenta:English

Download (174kB) | Preview
Official URL: http://www.pmf.ni.ac.rs/pmf/publikacije/filomat/20...

Abstract

In this paper we study inequalities among quasi-arithmetic means for a continuous field of selfadjoint operators, a field of positive linear mappings and continuous strictly monotone functions which induce means. We present inequalities with operator convexity and without operator convexity of appropriate functions. Also, we present a general formulation of converse inequalities in each of these cases. Furthermore, we obtain refined inequalities without operator convexity. As applications, we obtain inequalities among power means.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): quasi-arithmetic mean, power mean, self-adjoint operator, positive linear mapping, convex function
Subjects: TECHNICAL SCIENCE > Computing
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: Yes
Indexed in Current Contents: No
Date Deposited: 17 Mar 2016 16:15
Last Modified: 23 May 2017 11:25
URI: http://repozitorij.fsb.hr/id/eprint/5251

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year